Day 4 of 1st cycle IVF

Hi All

Update on where I'm at...

Firstly im so glad that we have finally got going, I now i feel like somethings being done about what has been upsetting me so much for last 5 yrs! Every day that goes by i feel like we are getting a step closer.Im trying not to get my hopes up too much but at same time its all i cant think about.

My first day of down regging injections I was a little anxious and it was a little awkward but now 3 under my belt its getting easier by the day and i just keep thinking hopefully it will be worth it in the end.

Side effects so far i started to get mild tummy cramps yesterday and a headache despite drinking at least 2 litres of water a day so i went to bed early and today i feel okay although have had a little bit of cry for no reason..guess i'm on the road of experiencing the side effects.

Im taking each day as it comes and counting down to 5th May when i go back to the clinic for base scan and change of meds.

Thought i'd share and see how other cycle buddies are getting on x

8 Replies

oldestnewest
  • Hi @emden6 !

    Yesterday was my final day of down reg drugs so am just waiting for AF now before stims begin. Only side effect so far is a twitchy eye (!) - had this last time too! So random but think the drugs make me quite tired. Masses of luck with your first cycle & don't worry about feeling emotional, it's totally normal and very understandable when you think about what you're going through emotionally. Eat well, sleep well and don't be afraid to have a good cry! Xxxx

  • Thanks for replying and good to hear from you AliceRW,

    How long were you on the downreg drugs for? Bring on AF so you can move on to next stage. Also sending positive thoughts and best wishes.

    I had a really bad night last nighy woke up at 2am soaked in sweat with really bad tummy pains, spent next hour or so on toilet felt so rough and then couldnt get back to sleep,feel shattered from it today.Really hoping its a one off and wont be like that every night

    I was contemplating ringing the clinic this morning to check its normal but reading more online I guess it is and just one of those things i have just got to get on with.

    Day 5 so one day closer

    Your right it is such an emotional rollercoaster and totally agree just cry and let it out

    x x

  • Oh! I'm really sorry Emden, that sounds horrible! I suppose the drugs affect everyone differently but if you're at all worried, do ring your clinic because it might be useful for them to know about your reaction - and it's just quite reassuring to talk to a professional sometimes! I was on down reg drugs for 11 days. Xxx

  • I had a really twitchy eye for the first two weeks of buserelin. It settled down in the third week. Like a nerve under my eye was fluttering quite a lot. Was that what yours was like? I'm wondering if it is a random side effect that no one has really noticed before?!

  • Yes, perhaps! Might also be a side effect of being tired though? Sometimes happens to me when I'm tired even when I'm not having treatment! I was on Norethisterone (NET) x

  • I'm tireder now and haven't had it for the last week. I don't usually get it, but I expect it's just one of those things!

    Good luck for the rest of your cycle.

  • You too 🤞 xxx

  • Thanks AliceRW maybe i shoud ring to check in x

You may also like...